sexologist-icon

White discharge

Hi doc.. i  undergo a contraseptive.. i used I.U.D for 4 years now. i used feminine wash "BETADINE" for my external used. I notice that my white discharge have a bad odor and the the color mix with brown.. i thought that i have a menstration. . i just want to ask if i need to see a doc or i just take medicine?
views-icons 68 Views 1 Share Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune
Thank you for your question. Dr is correct. You need to see your gynaecologist for a check up. Several aspects need checking including presence of the device, ruling out pregnancy and detecting and treating infection. It is unsafe to self medicate. Using betadine wash is unnecessary and can result in more problems. Please see your gynaecologist sooner rather than later. best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Guninder kaur
Gynecologist 15 yrs exp Ghaziabad
kindly  see  a  gynaec.  you may  be  suffering  from  vaginitis.  infection  may  be  because  of IUCD  . 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Prabha Eliya Singan
Gynecologist 28 yrs exp Bangalore
hi you have to see a doctor. i would have checked if loop was iin position .cjecked that you are not pregnant with loop in situ.send a swab cultutre give a course of antibiotoc. call for review .if situation is as bad suggest alternate contraception pull the loop off amd perform a pap smear cancerscreening and give a coutse of cervical screening.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO